Lyapunov-Type Inequality for Fractional Sub-Laplacians

Aidyn Kassymov, Durvudkhan Suragan

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In the present paper, we prove the Lyapunov-type inequality for the fractional sub-Laplacian on the homogeneous Lie groups. We give some consequences of the obtained inequality. In addition, we also show the fractional L2 -Hardy inequality for the fractional sub-Laplacian on the half-space.

Original languageEnglish
Title of host publicationFunctional Analysis in Interdisciplinary Applications—II - ICAAM, 2018
EditorsAllaberen Ashyralyev, Tynysbek Sh. Kalmenov, Michael V. Ruzhansky, Michael V. Ruzhansky, Makhmud A. Sadybekov, Durvudkhan Suragan
PublisherSpringer
Pages91-103
Number of pages13
ISBN (Print)9783030692919
DOIs
Publication statusPublished - 2021
Event4th International Conference on Analysis and Applied Mathematics, ICAAM 2018 - Mersin, Turkey
Duration: Sep 6 2018Sep 9 2018

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume351
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

Conference4th International Conference on Analysis and Applied Mathematics, ICAAM 2018
Country/TerritoryTurkey
CityMersin
Period9/6/189/9/18

Keywords

  • Homogeneous Lie group
  • Lyapunov-type inequality
  • Sub-Laplacian

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Lyapunov-Type Inequality for Fractional Sub-Laplacians'. Together they form a unique fingerprint.

Cite this